# SDR FDEA201304130780

- Difficulty date: April 13, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 72,911 hours, 15,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE FASTENER HOLES, NR 8, 10, 13, 29, 32 FOUND TO HAVE CRACK INDICATIONS DURING OPEN HOLE HFEC INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 683.4 -713.6.  REPAIRED IAW SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 52.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
